My mother is having a lot of nausea and dicomfort in her abdomen area. She has been diagnosed with Afib heart rythem problems and now due to her abdomen discomfort she has gastroparsis. She has been put on cardizem, warfin for the heart and reglan for the gastroparsis. She is very fatigued.She has every test to the chest, to the head, to the abdomen area and the only thing that showed up was the slow emptying test, but this was minor. Does anybody have a clue to what is going on. She says that the sickness comes all over her body and that she her blood pressure is higher on top then normal when this occurs,her eyes get glossy and sometimes she becomes trembly. HELPReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?